# SDR IPXA2017090121221

- Difficulty date: August 17, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ACA70181
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NOSE GEAR AFT DOOR FRAME PAN IS CRACKED AT BS 586.5, RBL 22.5.  REPAIRED THE DOOR FRAME PAN IAW EA 011-5310-01-A6956, REV I/R, AND EO MD11-5310-65475-A.
